# SDR SWAA2015111245996

- Difficulty date: November 10, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 30,198 hours, 17,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACKS FAILED CAPACITY CHECK AT LOCATION M1673.  R & R BATTERY PACK IAW AMM.
